PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 66 | 1 | 11-14
Tytuł artykułu

On operators with unitary ϱ-dilations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show a polynomially boundend operator T is similar to a unitary operator if there is a singular unitary operator W and an injection X such that XT = WX. If, in addition, T is of class $C_ϱ$, then T itself is unitary.
Rocznik
Tom
66
Numer
1
Strony
11-14
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-02-15
Twórcy
autor
  • Faculty of Economics, Hokusei Gakuen University, Atsubetsu-ku, Sapporo 004, Japan
autor
  • Department of Mathematics, Hokkaido University, Sapporo 060, Japan
Bibliografia
  • [1] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, N.J., 1962.
  • [2] W. Mlak, Algebraic polynomially bounded operators, Ann. Polon. Math. 29 (1974), 103-109.
  • [3] W. Mlak, Operator valued representations of function algebras, in: Linear Operators and Approximation II, Proc. Conf. Oberwolfach Math. Res. Inst., Internat. Ser. Numer. Math. 25, Birkhäuser, Basel, 1974, 49-79.
  • [4] B. Sz.-Nagy, On uniformly bounded linear transformations in Hilbert space, Acta Sci. Math. (Szeged) 11 (1947), 152-157.
  • [5] B. Sz.-Nagy and C. Foiaş, Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, 1970.
  • [6] H. Watanabe, Operators characterized by certain Cauchy-Schwarz type inequalities, Publ. Res. Inst. Math. Sci. 30 (1994), 249-259.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv66z1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.